Research Repository

Thresholdless discrete surface solitons and stability switchings in periodically curved waveguides

Jiang, H and Susanto, H and Benson, TM and Cliffe, KA (2013) 'Thresholdless discrete surface solitons and stability switchings in periodically curved waveguides.' Optics Letters, 38 (11). 1921 - 1923. ISSN 0146-9592

Full text not available from this repository.

Abstract

We study numerically a parametrically driven discrete nonlinear Schrödinger equation modeling periodically curved waveguide arrays. We show that discrete surface solitons persist, but their threshold power is altered by the drive. There are critical drives at which the threshold values vanish. We also show that parametric drives can create resonance with a phonon making a barrier for discrete solitons. By calculating the corresponding Floquet multipliers, we find that the stability of symmetric and antisymmetric off-side discrete surface solitons switches approximately at the critical drives for thresholdless solitons. © 2013 Optical Society of America.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Nov 2014 19:38
Last Modified: 17 Aug 2017 17:44
URI: http://repository.essex.ac.uk/id/eprint/11552

Actions (login required)

View Item View Item